Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Accutance side effects, flushing cheek and nose, rosacea. How to fix?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
Accutance side effects...destroy my life
Hi Doctor,

I had Accutance course of 6 month with 10mg/daily a year ago. I cleared up my acne ( under neck and jawline ) but i start to have have them again but less severe. However, I have many post-accutance side effects

1) I have flushing cheek and nose on my face which i never have before and sometime with whitehead but quickly disappear after a few day. ( some post said accutance in duce rosacea it true ? how can i fix this?)

2) I feel tiredness all the time, i was very healthy before :(

3) I am constantly feeling heat/burning behind of my neck , make me can't concentrate to work or do anything else.

4) My eyes felt hurt, then i went to eyes doc, they said i have drys eyes

5) I also have feeling of going to pee all the time or feeling good inside penis ( i went to doc to check , but after they used tool to see any wrong inside they couldn't find any thing... these problem still on and off !
I'm feeling so stress, like living in hell. Accutance did clear my acne for only few months...but now i still have acne and these weird side effects....almost destroy my life... I dont know what i have to do now... the doctor you put me on on accutance, seem doesn't care... when i told i hope Doctors on Medhelp can kindly help me do something....maybe finally i figure out why Accutance make people have suicidal thought because these side effects my feel dont want to live any more.... not the med itself .

Should I take accutance again??? so i can make the most of it...because since i still have many side effect but not grow out of acne yet... i already paid so much price for this powerful med... should i do it again ? ( i still have acne again and flushing like rosacea which accutane can help too )

Thank you so much all Doctor.

Sorry for my English which is not my first language!
Posted Tue, 22 May 2012 in Medicines and Side Effects
Answered by Dr. P V S Prasad 4 hours later

I went through your history.

First of all please remember that accutane effects will last only for six months so also the side effects. So you don't need to bother about it too much.

Side effects like dryness of eyes occur while you are accutane and not after many months of withdrawal of drug.

Flushing may be due to acne rosacea which could concomitantly occur with acne vulgaris or after many months.

You need to have a through checkup of blood investigations like liver function tests and lipid profile to find out if the effects of acctane are still there in you.

Finally tetracycline or minocycline are other options for acne and rosacea.

Hence you need not worry about the side effects of the drug.

Have a good day.
Prasad pvs
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor